# SDR CALA2025082208051

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N27965
- Make and model: Boeing 787-9
- Aircraft serial: 37815
- Aircraft time: 45,428 hours, 4,301 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 7010702H01
- Part serial: 2603
- Condition: Burned
- Location: Zone 200
- Part time: 45,428 hours, 4,301 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN PILOT REST AREA COMING FROM VENT,  ALSO IN FOWARD GALLEY PER CREW DEBRIEF,  F/A STATED SMOKE COMING FROM PILOT BUNK AREW VENTS, DID NOT SMELL ELECTRICAL PER F/A & PILOT THAT INSPECTED AREA.  UPON ARRIVAL TO ACFT NO SMELL, ODOR, OR SMOKE SEEN WHEN DOOR WAS OPENED.  STATED IT DID SMELL ELECTRICAL. NO SMOKE ALARM SOUNDED IN FWD FLT CREW AREA. SMOKE ODOR FROM PILOT CREW REST AREA SMOKE DETECTORS OPS CHECKED GOOD IAW AMM DMC-B787-A-26-14-10-00A-300B-A.  CHECK OF CARGO BAY IAW FIM TASK DMC-B787-A-21-20-F5-72A-421A-A. NO DEFECTS NOTED.  COULD NOT DUPLICATE. FOUND EVIDENCE OF DUCT HEATER ELECT BURN.  REMOVED & INSTALLED OVERHEAD FLIGHT CREW REST DUCT HEATER IAW AMM 787-21-41-20-00A. OPS CHECK GOOD.
